# SDR MALA000343

- Difficulty date: May 21, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 3450 · Dependent Position Determining System
- Part: Iru
- Part number: HG200113C02
- Part serial: 99040912
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 IRS FAILED IN CRUISE. MX REMOVED AND REPLACED #1IRU. #1 IRU OPS CHECK GOOD.
